Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lucy_87

yeast infections and antis

Recommended Posts

might be a dumb question, i know long term antibiotic use can casue yeaat infections, but can yeast infections that cause acne as a build up of fungus or whatever it is?

Share this post


Link to post
Share on other sites

Sorry...I didn't understand your question. I'll give it a shot anyway, I think I know what you're asking.

Antibiotics CAN cause yeast infections if taken for prolonged periods. I have one right now. It can cause different kinds of yeast infections, such as strictly vaginal or it can completely override in your gut, causing TONS of symptoms which you may not recognize as being related. This is called "Candidiasis," and when it penetrates the walls of your gut and lets undigested food into the bloodstream, it becomes Systemic. I was on antibiotics for 2.5 years, wondering why I felt so unhealthy and had so many doc appointments...until I finally stumbled upon the answer while surfing the web one night for my symptoms. Anyway, just be careful and pay attention to any changes in your body that occur while you are on antibiotics, such as chronic fatigue or irritable bowel. You can do a "spit" test to see if you have an infection...just spit in a glass of water first thing in the morning (before you put anything in your mouth)--if your spit dissipates and leaves no cloudy residue, you are good to go. If your spit clumps together, produces little downward-hanging tendrils or begins to sink to the bottom of the glass, you should be concerned.

Anyway, I thought you might be asking something else as well. Yeast itself CAN BE a cause of breakouts. I've read lots of different sites about this condition and all have said that yeast is also one of the many culprits of acne and bad skin, however I do not know any more than that. You can search all of this by googling "Systemic Yeast" or "Candidiasis." One of the sites I got a lot of info from was www.stopyeast.com. Hope I helped!

Share this post


Link to post
Share on other sites

hey thanks heaps for the reply! thats exacly what i meant yeah i obviously didnt word it very well lol. i'll have a read!! hope u get thigns sorted :)

Share this post


Link to post
Share on other sites
Guest Guest

might be a dumb question, i know long term antibiotic use can casue yeaat infections, but can yeast infections that cause acne as a build up of fungus or whatever it is?

if you're on long-term antibiotics, it's important to take an acidopholus supplement (the good bacteria found in yogurt) to keep the drugs from damaging your stomach and intestines. it's not a dairy product if people are worried about that breaking them out. if you take acidopholus, you won't get any yeast infections anywhere.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×